RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2000, Volume 6, Issue 1  


Survey
On searching essential factors in linear model
V. V. Illarionov
1

On identities of some varieties of associative algebras
Sh. U. Abutalipova
13
Numerical solution for linear time optimal control problem
V. M. Aleksandrov
23
On integrability and $L_1$-convergence of double series with respect to multiplicative systems
N. A. Bokaev, N. K. Syzdykova
43
$\mathbf U$-semigroups of relations
D. A. Bredikhin
51
On the approximate confidence intervals for the unknown mean of stationary associated random field
M. A. Vronskii
63
An asymptotic formula for the sum of values of divisor function
H. Guediri
73
On unconditional and absolute convergence of wavelet type series
S. V. Golovan'
81
The prime ($RI^*$-decidable) radical of the unitary group over a ring with involution
A. Yu. Golubkov
93
Isotopes of the free algebra of type $(-1,1)$ with three generators
M. E. Dedlovskaya
121
On the lifetime of configurations in homogeneous structures
A. Dumov
133
The polynomial approximation of zeros of the Bessel functions
I. B. Kozhukhov, N. I. Platonov
143
A semifield plane of rank 2 admitting nonlinear Baire involution
O. V. Kravtsova
163
Monomial conjecture and Buchsbaum modules
V. I. Levankov
171
On strongly regular graphs with parameters $(75,32,10,16)$ and $(95,40,12,20)$
A. A. Makhnev
179
The law of large numbers and the logarithmic law for arrays
A. E. Mikusheva
195
About some approach to the theory of Nikolski\v{i}–Besov spaces on homogeneous manifolds
S. S. Platonov
207
Realization of geodesic flow in the $k$-product monopoly
Z. G. Psiola
225
Interpolation polynomials in Hilbert space and some extremum problems
V. V. Khlobystov
237
Reduction of the two-body problem with central interaction on simply connected surfaces of a constant curvature
A. V. Shchepetilov
249
Characteristics of pairs of operators, Lie hybrids, Poisson brackets and nonlinear geometric algebra
D. V. Yur'ev
265

On ranges of polynomials in the ring $M_2(\mathbb Z/8\mathbb Z)$
V. V. Kulyamin
275
On the boundary value problems for a degenerate system of partial differential equations
E. A. Luk'yanova
281
About isomorphism $G\otimes A\cong G$ for vectorial groups
E. B. Malyshev, A. M. Sebel'din
287
Radicals of semiperfect rings related to idempotents
V. T. Markov, A. A. Nechaev
293
Constant curvature surfaces in the constant curvature quasi-Riemann space and the Klein–Gordon equation
N. E. Maryukova
299
Maximal congruences on a semifield of continuous positive functions
I. A. Semenova
305
The confluent Heun equation with two singularities and the modified Schrödinger equation with two accessory parameters
V. F. Tarasov
311
Фундаментальная и прикладная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020